Sur la représentation linéaire des groupes topologiques
Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 74 (1957) no. 4, pp. 319-339.
@article{ASENS_1957_3_74_4_319_0,
     author = {Teleman, Silviu},
     title = {Sur la repr\'esentation lin\'eaire des groupes topologiques},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {319--339},
     publisher = {Elsevier},
     volume = {3e s{\'e}rie, 74},
     number = {4},
     year = {1957},
     doi = {10.24033/asens.1060},
     mrnumber = {20 #3927},
     zbl = {0084.03106},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/asens.1060/}
}
TY  - JOUR
AU  - Teleman, Silviu
TI  - Sur la représentation linéaire des groupes topologiques
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1957
SP  - 319
EP  - 339
VL  - 74
IS  - 4
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1060/
DO  - 10.24033/asens.1060
LA  - fr
ID  - ASENS_1957_3_74_4_319_0
ER  - 
%0 Journal Article
%A Teleman, Silviu
%T Sur la représentation linéaire des groupes topologiques
%J Annales scientifiques de l'École Normale Supérieure
%D 1957
%P 319-339
%V 74
%N 4
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1060/
%R 10.24033/asens.1060
%G fr
%F ASENS_1957_3_74_4_319_0
Teleman, Silviu. Sur la représentation linéaire des groupes topologiques. Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 74 (1957) no. 4, pp. 319-339. doi : 10.24033/asens.1060. https://www.numdam.org/articles/10.24033/asens.1060/

[1] N. Bourbaki, Topologie générale, livre III, chap. IX. | Zbl

[2] L. S. Pontrjagin, Topological groups. | JFM

[3] L. Loomis, An introduction to abstract harmonic analysis, New York, 1953. | MR | Zbl

[4] N. Bourbaki, Topologie générale, livre III, chap. III.

  • van Mill, Jan; Valov, Vesko M. Actions of Semitopological Groups, Canadian Mathematical Bulletin, Volume 62 (2019) no. 02, p. 441 | DOI:10.4153/cmb-2018-010-5
  • Shtern, A. I. Continuity Conditions for Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups, Russian Journal of Mathematical Physics, Volume 25 (2018) no. 3, p. 345 | DOI:10.1134/s1061920818030081
  • Filali, M.; Galindo, J. Algebraic structure of semigroup compactifications: Pym's and Veech's Theorems and strongly prime points, Journal of Mathematical Analysis and Applications, Volume 456 (2017) no. 1, p. 117 | DOI:10.1016/j.jmaa.2017.06.038
  • Glasner, Eli; Megrelishvili, Michael Representations of Dynamical Systems on Banach Spaces, Recent Progress in General Topology III (2014), p. 399 | DOI:10.2991/978-94-6239-024-9_9
  • Shtern, A. I. Quasirepresentations of amenable groups: Results, errors, and hopes, Russian Journal of Mathematical Physics, Volume 20 (2013) no. 2, p. 239 | DOI:10.1134/s1061920813020106
  • Megrelishvili, Michael; Shlossberg, Menachem Notes on non-archimedean topological groups, Topology and its Applications, Volume 159 (2012) no. 9, p. 2497 | DOI:10.1016/j.topol.2011.06.069
  • Shtern, A. I. Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko’s conjecture, Journal of Mathematical Sciences, Volume 159 (2009) no. 5, p. 653 | DOI:10.1007/s10958-009-9466-3
  • van Mill, Jan Homogeneous spaces and transitive actions by Polish groups, Israel Journal of Mathematics, Volume 165 (2008) no. 1, p. 133 | DOI:10.1007/s11856-008-1007-0
  • Megrelishvili, Michael Every topological group is a group retract of a minimal group, Topology and its Applications, Volume 155 (2008) no. 17-18, p. 2105 | DOI:10.1016/j.topol.2007.04.028
  • Megrelishvili, Michael Topological transformation groups, Open Problems in Topology II (2007), p. 423 | DOI:10.1016/b978-044452208-5/50043-0
  • Glasner, Eli Enveloping semigroups in topological dynamics, Topology and its Applications, Volume 154 (2007) no. 11, p. 2344 | DOI:10.1016/j.topol.2007.03.009
  • Pestov, Vladimir Ramsey-Milman phenomenon, Urysohn metric spaces, and extremely amenable groups, Israel Journal of Mathematics, Volume 127 (2002) no. 1, p. 317 | DOI:10.1007/bf02784537
  • Pestov, Vladimir Amenable groups and measure concentration on spheres, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 328 (1999) no. 8, p. 669 | DOI:10.1016/s0764-4442(99)80232-8
  • Brook, Robert B. A construction of the greatest ambit, Mathematical Systems Theory, Volume 4 (1970) no. 2, p. 243 | DOI:10.1007/bf01691107

Cité par 14 documents. Sources : Crossref